Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: reat my lly need some support  (Read 109 times)

0 Members and 1 Guest are viewing this topic.

Offline themegahypo

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
reat my lly need some support
« on: April 13, 2014, 05:14:27 PM »
I am really having trouble. I'm not convinced I have any specific disease necessarily. But I strongly believe it's something.

Here's the thing. I'm very overweight, but I havemed for the most part been fsirly healthy due to my heavy physical activity.

But lately, things haven't been going too well. I had an ALS scare. But I've kinda managed to convince myself that I don't have it because of the symptoms I have (occasional twitching that is made worse by stress, pain, and the off and on muscle fatigue. Add joint pain to that list. My muscle pain is more like a dull ache, sometimes stinging, but i get the occasional cramp)

Anyway. I am so upset because I'm trying to figure out what's wrong with me. But the doctors all seem to brush me off because I'm young, with a documented case of health anxiety. But I'll tell you what's not fake, and it's my pain.

I'm starting wellbutrin tomorrow. And I'm hoping it helps. As well as ativan. But it's sad because the only times I've been happy lately, I've been drunk. Which is not a good sign. I've failed six classes in the last three semesters. Cancelled a date with a girl I really liked. I feel like I've lost this fight and there's nothing I can do. I've lost my ability to take care of myself (eating, working out. I don't shower every day anymore.) I feel like this is a vicious cycle I can't get out of. Where do I go from here?
Bookmark and Share

Offline themegahypo

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: reat my lly need some support
« Reply #1 on: April 13, 2014, 05:21:46 PM »
Also, apologize for the title and any other typos. Posted this from my phone.
Bookmark and Share

Offline Sunlover

  • Hero Member
  • *****
  • Posts: 1344
  • Country: us
  • Rec's: 18
  • Gender: Female
  • Mood: Lazy
    Lazy
    • Poke This Member
Re: reat my lly need some support
« Reply #2 on: April 13, 2014, 08:13:03 PM »
You CAN get real pain from focusing on a body part.  I proved that to myself when I had pressure pain in my stomach for THIRTEEN months on a daily basis!  It finally got to the point I couldn't think about anything else anymore and I gave in and got an endoscopy (I DON'T go to doctors for things and I NEVER get tests, they scare me TOO BAD!!) But I had to, I couldn't deal with it anymore.   The DAY of the test when they told me everything was fine, that pain went away and never came back.  So your mind can definitely create REAL pain.
Don't cancel dates - force yourself to go, you have to "get out of yourself"  You will sink deeper and deeper into a hole.  You may not feel like going out, but GO.  Don't talk about your health at all to the girl, if you act fine pretty soon you'll have moments of clarity were you will actually forget.   You can't FORCE yourself to forget or "not think" about yourself, but those times will come spontaneously, then when they do you will say, "Hey!  I was really good for a while!" (at that point your worry WILL return and so will the symptoms because you thought about it), but then another moment will come, it will last longer because you will realize you MUST be OK.  You'll then get to the point of being YOU again.  But you have to START by forcing yourself to get out. See the girl, see your friends, STUDY.
Bookmark and Share

Offline themegahypo

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: reat my lly need some support
« Reply #3 on: April 13, 2014, 10:07:52 PM »
I really appreciate the response.
I'm also skeptical to start taking the medication because I don't think I qualify as depressed. Maybe I'm wrong, and maybe my doctor does know best. But I have a strong belief that antis mess with your personality long term. So idk. I'm probably wrong.

I tend to avoid tests too. Because they never help me. I'm trying to get my social life and athletic life back together too. It's just real tough. As I'm sure everyone knows
Bookmark and Share

Offline soaringfalcon

  • Sr. Member
  • ****
  • Posts: 428
  • Rec's: 8
  • Gender: Female
  • Personal text
    • Poke This Member
Re: reat my lly need some support
« Reply #4 on: April 13, 2014, 10:19:13 PM »
SSRIs correct a chemical imbalance in your brain.  At the right dose, they do NOT alter your personality.  I am not depressed but take Celexa for my OCD that manifests itself as anxiety.  I also have Xanax as needed.  You will feel much better after you're at a therapeutic dose which can take a couple of weeks. 

Congratulations on taking the first steps to getting your life back!!!
Bookmark and Share

Offline themegahypo

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: reat my lly need some support
« Reply #5 on: April 13, 2014, 10:35:33 PM »
Wellbutrin is an NDRI. Any thoughts on that?
And thank you for your kind words!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
925 Views
Last post August 05, 2008, 11:12:14 PM
by Sabent
3 Replies
846 Views
Last post April 14, 2009, 07:33:01 AM
by sixpack
2 Replies
703 Views
Last post June 14, 2009, 10:16:56 AM
by marc
15 Replies
1328 Views
Last post July 01, 2009, 05:45:11 AM
by abeja_reina_1989
2 Replies
515 Views
Last post November 17, 2010, 02:51:28 PM
by tigerpaw